# SDR CHQA200800199

- Difficulty date: October 15, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 16,453 hours, 14,144 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,119 hours, 16,530 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1887
- Condition: Faulty
- Location: Cargo Bay
- Part time: 15,709 hours, 14,034 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3048, RDU TO LGA.  AT FL270 WHILE OVER RIC, THE FLIGHT CREW RECEIVED A BAGG SMOKE EICAS INDICATION.  THE QRH WAS FOLLOWED, AND AFTER PRESSING THE BAGG SMOKE BUTTON THE MESSAGE WENT OUT AFTER TWENTY SECONDS.  THE AIRCRAFT DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  THE BAGGAGE COMPARTMENT WAS INSPECTED BY FIRE CREWS WITH NO SIGNS OF SMOKE OR FIRE PRESENT.  MAINTENANCE INSPECTED AND TESTED THE BAGGAGE COMPARTMENT SMOKE DETECTORS WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  EI003588 WAS ISSUED TO THE AIRCRAFT ON THE 16TH TO FURTHER TROUBLESHOOT THE BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM AND LED TO THE REMOVAL OF BOTH SMOKE DETECTORS ON THE 16TH.
